# SDR A6WA2018090446033

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 34,856 hours, 33,636 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 22850181245
- Part serial: SBRJNACC02168
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST NOZZLE 446AL INBOARD LONGITUDINAL JOINT HAS A CRACKED STRAP.  REPLACEMENT EXHAUST NOZZLE, 446AL.
